Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

History of breast cancer. Vaginal pain, tenderness. What could it be?

I am a woman 73 years old. 2008 had breast cancer which I survived until today. I stopped taking Arimidex in June this year. So far so goog......only for couple of days I had a pain in the crease between the vagina and the side inside leg close to the vagina. The pain is gone but is now like a hot disconfort in the crease, like hot area, I cannot describe, not in the vagina but side where the leg is united with the extreme out part of the vagina. What could be, I do not see anything growing just tenderness.....Hope I specified in a way which you will understand.....thanks if you reply
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello ma'am.

The reason described by you could be the skin crease that could have been irritated due to friction.

As you have not noticed or mentioned any other symptoms I do not think this is anything serious. But, if it is indeed friction that has caused the tenderness try using a talcum powder to reduce the friction and watch if the symptoms reduce. But if they do not, then I would advise a visit to the doctor for a physical examination as well as a transvaginal ultrasound (TVS).

Do not worry ma'am. I am sure you will be fine soon. Be patient and report to your doctor if you notice any worsening of your condition.

Wishing you lots of luck and a long life ahead.
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor